75-th anniversary of V.V.Aseev Full article
Journal |
Bulletin of National University of Uzbekistan: Mathematics and Natural Sciences
ISSN: 2181-130X , E-ISSN: 2181-1318 |
||||||
---|---|---|---|---|---|---|---|
Output data | Year: 2022, Volume: 5, Number: 3, Article number : 1, Pages count : 12 DOI: 10.56017/2181-1318.1224 | ||||||
Authors |
|
||||||
Affiliations |
|
Cite:
Sadullaev A.S.
, Varisov A.K.
, Mednykh A.D.
, Тетенов А.В.
75-th anniversary of V.V.Aseev
Bulletin of National University of Uzbekistan: Mathematics and Natural Sciences. 2022. V.5. N3. 1 :1-12. DOI: 10.56017/2181-1318.1224 РИНЦ OpenAlex
75-th anniversary of V.V.Aseev
Bulletin of National University of Uzbekistan: Mathematics and Natural Sciences. 2022. V.5. N3. 1 :1-12. DOI: 10.56017/2181-1318.1224 РИНЦ OpenAlex
Identifiers:
Elibrary: | 64799772 |
OpenAlex: | W4389354400 |
Citing:
Пока нет цитирований